Sumo

Collapse

Announcement

Collapse
No announcement yet.

hypoglycemia

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • hypoglycemia

    hypoglycemia- I a thinking that how ya spell it. All I know is ole JYD gotta take a trip with somebody who got it. Now what the hell is it and what I gotta watch for, and what I gotta do if this turkey goes silly on me with this?

  • #2
    Hypoglycemia, also called low blood sugar, occurs when your blood glucose (blood sugar) level drops too low to provide enough energy for your body's activities.

    I have this & I treat it with a balanced diet, some times I get the shakes & dizzy spells I always keep raisns with me, just in case & I eat every 3 hours.


    here is a web site that will explain much more.
    http://diabetes.niddk.nih.gov/dm/pub...emia/index.htm

    Symptoms of hypoglycemia include

    hunger
    nervousness and shakiness
    perspiration
    dizziness or light-headedness
    sleepiness
    confusion
    difficulty speaking
    feeling anxious or weak
    don't you be wastin' all your money
    on syrup and honey because i'm sweet enough





    Life is short, Break the rules, Forgive quickly, Kiss slowly, Love truly, Laugh uncontrollably, And never regret anything that made you smile.

    Comment


    • #3
      http://www.hypoglycemia.org/

      http://mywebpages.comcast.net/tribalsun/hypo/ this one is for the non-diabetic hypoglycemia
      don't you be wastin' all your money
      on syrup and honey because i'm sweet enough





      Life is short, Break the rules, Forgive quickly, Kiss slowly, Love truly, Laugh uncontrollably, And never regret anything that made you smile.

      Comment


      • #4
        keep candy or juice around at all times. Something that will bring the blood sugar up quickly. Make sure your friend eats at regular intervals and checks their bloodsugar often.

        I'm diabetic and with my insulin mine has a tendency to drop too low. I keep a candy bar in my purse and in my desk at work. Juice at home in the fridge. But if you're traveling just pack a snack bag and keep it handy. And plan your trip so you have plenty of time to stop if you need to.
        Becky G.

        www.myspace/BeckyGoins

        Comment


        • #5
          Thanks people. At least I know how to be be prepared and what to look for hopefully. ya'll ok :D

          Comment


          • #6
            What you do is make sure that te person has pop or something sweet so the sugar will go back up yo where it is to be cause if you don't them the bloodsugar will go way down. i know because i have the same thing.

            Comment


            • #7
              You can go to any local drug store (ie CVS, Eckerds, Walgreen, Kerr Drug, etc) and buy a pack of 5 tubes of Insta-Glucose. It's highly concentrated and pure sugar, and can fix a Hypoglycemic incident.

              As long as my patient is conscious and able to swallow, oral glucose is much better than getting stuck with an IV and having 50grams of D50 pushed into your veins.

              Insta-Glucose works very fast, and very effectively. However it's nothing but simple sugars, and your body will metabolize them very quickly- within 30 minutes or so. So InstaGlucose is a fast and easy fix. A Hypoglycemic emergency needs to be treated by eating a proper meal with complex carbs.

              If your friend has been suffering a rash case of acute Hypoglycemic attacks, then he/she needs to see his/her personal physician.
              ***Edited for explicit content***

              Comment


              • #8
                Just be warned... Insta-glucose tastes horrible, but it does the trick. Some people spread it between bread.
                ***Edited for explicit content***

                Comment


                • #9
                  Why am I always different? I got liquid glucose, at times W/ my insulin shock treatments. I thought it tasted OK. (Good). Also got nourishment each, night, and juices especially for myself and other guys that were getting treatment.I only went down 1 time. The nurse quick grabbed a big needle that was on hand, and jabbed it in my shoulder. Still got a scar there. As I remember carefull attention was given me for a few days. Never went down again. But I suffer from time to time all the symptoms described, except sweating. I did sweat during treatment. Not sure what caused it. Unless it was bad dreams. I don't remember many of them. No one seems to be concerned that I would have Hypoglysema as far as professionals go, or family either.So I'm not too drastically concerned either. But I like my sweets.!! They keep, my waneing energy up most of the time. Blood sugar if attacks me is usually of the low type. I got an older buddy, he is on several types of insulin 3 times a day. He keeps check on his blood sugar, sometimes it goes above 500. He has more than his share of trouble, W/ it. But keeps plugging away day by day. Has all his limbs still another buddy is a double amp. He sleeps a lot seems like, from his letters. Still cuts hair in his basement.GES Later.!!

                  Comment

                  Join the online community forum celebrating Native American Culture, Pow Wows, tribes, music, art, and history.

                  Loading...

                  Trending

                  Collapse

                  There are no results that meet this criteria.

                  Sidebar Ad

                  Collapse
                  Working...
                  X